# SDR CA011105005

- Difficulty date: May 26, 2001
- Submitted: December 12, 2001
- Operation: General aviation
- Make and model: Skrsky S76A
- Aircraft time: 5,490 hours
- Engine: Tmeca ARRIEL1S
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Labyrinth Seal
- Condition: Failed
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: E

## Discrepancy

(CAN) TEARDOWN REPORTS - SEVERE FAILURE OF LABYRINTH SEAL. SMALL DIAMETER ROTATING LABYRINTH SEAL ALMOST COMPLETELY DISINTEGRATED. SMALL PIECES RECOVERED. OUTER TWO ROTAING SEALS SEPERATED FROM LABYRINTH SHAFT. ACRO AEROSPACE W/O 21-8077PARTS SHIPPED TO TURBOMECA FRANCE FOR ANALYSIS.
